# SDR USAA002048

- Difficulty date: November 30, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 AFT DRAIN MAST SUPPORT CHANNEL.   CORRECTIVE ACTION: INSTALLED NEW PART PER SRM 51-10-1 STEP 6
